MathSciNet Relay Station
MathSciNet bibliographic data
MR1738120 26A27 (46E10)
Fonf, V. P.; Gurariy, V. I.; Kadets, M. I. An infinite dimensional subspace of $C[0,1]$ consisting of nowhere differentiable functions. C. R. Acad. Bulgare Sci. 52 (1999), no. 11-12, 13–16.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement